Resultats globals: 94 registres trobats en 0.02 segons.
Articles, 76 registres trobats
Contribucions a jornades i congressos, 2 registres trobats
Llibres i col·leccions, 1 registres trobats
Documents de recerca, 13 registres trobats
Documents gràfics i multimèdia, 2 registres trobats
Articles 76 registres trobats  1 - 10següentfinal  anar al registre:
1.
88 p, 12.2 MB Gemmes matemàtiques / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2019
Materials matemàtics, 2019, p. 1-88  
2.
11 p, 1.9 MB Algoritmos sencillos para calcular π / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Hay ciertas integrales definidas de funciones racionales que permiten demostrar con muy poco esfuerzo por ejemplo que 3 < π < 19/6. En este trabajo veremos como, a partir de estas integrales y otras relacionadas, no es difícil encontrar varios algoritmos sencillos y rápidos para calcular el número π con la precisión deseada.
2019
La Gaceta de la Real Sociedad Matemática Española, Vol. 22, Núm. 1 (2019) , p. 131-143  
3.
17 p, 389.6 KB Periodic solutions of linear, Riccati, and Abel dynamic equations / Bohner, Martin (Missouri S&T) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We study the number of periodic solutions of linear, Riccati and Abel dynamic equations in the time scales setting. In this way, we recover known results for corresponding differential equations and obtain new results for associated difference equations. [...]
2019 - 10.1016/j.jmaa.2018.10.018
Journal of mathematical analysis and applications, Vol. 470, Núm. 2 (February 2019) , p. 733-749  
4.
15 p, 328.9 KB Subseries and signed series / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
For any positive decreasing to zero sequence a_n such that Ʃa_n diverges we consider the related series Ʃk_na_n and Ʃj_na_n. Here, k_n and j_n are real sequences such that Ʃk_nє{0,1} and j_nє{-1,1}. [...]
2019 - 10.3934/cpaa.2019024
Communications on pure & applied analysis, Vol. 18, issue 1 (Jan. 2019) , p. 479-492  
5.
22 p, 627.8 KB Periodic points of a Landen transformation / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llorens, Mireia (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We prove the existence of 3-periodic orbits in a dynamical system associated to a Landen transformation previously studied by Boros, Chamberland and Moll, disproving a conjecture on the dynamics of this planar map introduced by the latter author. [...]
2018 - 10.1016/j.cnsns.2018.04.020
Communications in nonlinear science and numerical simulation, Vol. 64 (Nov. 2018) , p. 232-245  
6.
15 p, 343.1 KB Algebraic limit cycles in piecewise linear differential systems / Buzzi, Claudio A. (Universidade Estadual Paulista (Brasil). Department of Mathematics) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This paper is devoted to study the algebraic limit cycles of planar piecewise linear differential systems. In particular we present examples exhibiting two explicit hyperbolic algebraic limit cycles, as well as some 1-parameter families with a saddle-node bifurcation of algebraic limit cycles. [...]
2018 - 10.1142/S0218127418500396
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, No. 3 (2018) , art. 1850039  
7.
21 p, 371.1 KB Parrondo's dynamic paradox for the stability of non-hyperbolic fixed points / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We show that for periodic non-autonomous discrete dynamical systems, even when a common fixed point for each of the autonomous associated dynamical systems is repeller, this fixed point can became a local attractor for the whole system, giving rise to a Parrondo's dynamic type paradox.
2018 - 10.3934/dcds.2018038
Discrete and continuous dynamical systems. Series A, Vol. 38, issue 2 (Feb. 2018) , p. 889-904  
8.
28 p, 5.3 MB Integració de funcions racionals i π / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2018
Materials matemàtics, 2018, p. 1-28  
9.
22 p, 333.2 KB Bifurcation of 2-periodic orbits from non-hyperbolic fixed points / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We introduce the concept of 2-cyclicity for families of one-dimensional maps with a non-hyperbolic fixed point by analogy to the cyclicity for families of planar vector fields with a weak focus. This new concept is useful in order to study the number of 2-periodic orbits that can bifurcate from the fixed point. [...]
2018 - 10.1016/j.jmaa.2017.08.029
Journal of mathematical analysis and applications, Vol. 457 (2018) , p. 568-584  
10.
24 p, 357.3 KB On the number of polynomial solutions of Bernoulli and Abel polynomial differential equations / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we determine the maximum number of polynomial solutions of Bernoulli differential equations and of some integrable polynomial Abel differential equations. As far as we know, the tools used to prove our results have not been utilized before for studying this type of questions. [...]
2017 - 10.1016/j.jde.2017.08.003
Journal of Differential Equations, Vol. 263 (2017) , p. 7099-7122  

Articles : 76 registres trobats   1 - 10següentfinal  anar al registre:
Contribucions a jornades i congressos 2 registres trobats  
1.
19 p, 209.8 KB Some applications of the extended Bendixson-Dulac theorem / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Héctor (Université de Tours. Laboratoire de Mathématiques et Physique Théorique)
During the last years the authors have studied the number of limit cycles of several families of planar vector fields. The common tool has been the use of an extended version of the celebrated Bendixson-Dulac Theorem. [...]
2013 - 10.1007/978-3-642-38830-9_14
Springer Proceedings in Mathematics & Statistics. Progress and Challenges in Dynamical Systems, 2013, Vol. 54 p. 233-252  
2.
8 p, 1.7 MB Examples and counterexamples for Markus-Yamabe and LaSalle global asymptotic stability problems / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We revisit the known counterexamples and the state of the art of the Markus-Yamabe and LaSalle's problems on global asymptotic stability of discrete dynamical systems. We also provide new counterexamples, associated to difference equations, for some of these problems.
2011
Proceedings of the International Workshop Future Directions in Difference Equations. Vigo, Galícia, 2011  

Llibres i col·leccions 1 registres trobats  
1.
197 p, 10.9 MB Fes matemàtiques! / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
El llibre està organitzat en 5 capítols. En el primer, entre d'altres coses, trobareu la presentació i els objectius. En el segon hi ha un petit recull de diverses aplicacions de les matemàtiques. [...]
Bellaterra Universitat Autònoma de Barcelona, Departament de Matemàtiques 2000
42 documents

Documents de recerca 13 registres trobats  1 - 10següent  anar al registre:
1.
236 p, 1.7 MB Estudi de la dinàmica d'algunes aplicacions al pla / Llorens Massana, Mireia, autor. ; Gasull i Embid, Armengol, supervisor acadèmic. ; Mañosa Fernández, Víctor, 1971- supervisor acadèmic. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques.
L'objectiu d'aquesta tesi doctoral és estudiar la dinàmica associada a certes aplicacions en el pla, incloent l'estudi d'objectes com ara les òrbites periòdiques, els continus de punts periòdics, els nombres de rotació i les simetries de Lie, entre d'altres. [...]
The aim of this doctoral thesis is to study the dynamics associated to certain planar maps, including the study of objects such as periodic orbits, continuous periodic points, rotation numbers and Lie symmetries, among others. [...]

[Bellaterra] : Universitat Autònoma de Barcelona, 2017.  
2.
235 p, 1.6 MB Estudi de la dinàmica d'algunes aplicacions al pla / Llorens, Mireia (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor, 1971-, dir. (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Grup de Sistemes Dinàmics
Bellaterra 2017  
3.
170 p, 1.8 MB A qualitative and quantitative study of some planar differential equations / García Saldaña, Johanna Denise ; Gasull i Embid, Armengol, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
La tesis consta de cinco capítulos y está dividida en dos partes muy diferenciadas. La primera dedicada tanto al uso del llamado Método del Balance Armónico (MBA) como a su fundamentación teórica. [...]
The thesis consists of five chapters and is divided into two parts. The first one is devoted to the use of the so-called Harmonic Balance Method (HBM) as well as its theoretical basis. The second one deals with the quantitative and qualitative study of two families of polynomial differential equations in the plane. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2014  
4.
14 p, 173.3 KB The third order Melnikov function of a quadratic center under quadratic perturbation / Buica, A. ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
We study quadratic perturbations of the integrable system (1+x)dH; where H =(x²+y²)=2: We prove that the first three Melnikov functions associated to the perturbed system give rise at most to three limit cycles.
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 688)  
5.
16 p, 223.8 KB Periodic orbits in complex Abel equation / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
This paper is devoted to prove two unexpected properties of the Abel equation dz/dt = z 3 +B(t)z 2 +C(t)z, where B and C are smooth, 2π−periodic complex valuated functions, t ∈ R and z ∈ C. The first one is that there is no upper bound for its number of isolated 2π−periodic solutions. [...]
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 686)  
6.
11 p, 144.2 KB Limit cycles for cubic systems with a symmetry of order 4 and without in nite critical points / Álvarez Torres, María Jesús ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Prohens i Sastre, Rafel, J. ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 674)  
7.
18 p, 236.2 KB Lower bounds for the number of limit cycles of trigonometric Abel equations / Álvarez Torres, María Jesús ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yu, Jiang ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 673)  
8.
12 p, 209.4 KB On the number of limit cycles bifurcating from a non-global degenerated center / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Li, Chengzhi ; Liu, Changjian ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
Vegeu el resum a l'inici del document del fitxer adjunt.
Centre de Recerca Matemàtica 2005 (Prepublicacions del Centre de Recerca Matemàtica ; 659)  
9.
22 p, 263.6 KB Global eriodicity and complete integrability of discrete dynamical systems / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
Vegeu el resum a l'inici del document del fitxer adjunt.
Centre de Recerca Matemàtica 2005 (Prepublicacions del Centre de Recerca Matemàtica ; 650)  
10.
21 p, 249.3 KB On the critical periods of perturbed isochronous centers / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yu, Jiang ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2007 (Prepublicacions del Centre de Recerca Matemàtica ; 741)  

Documents de recerca : 13 registres trobats   1 - 10següent  anar al registre:
Documents gràfics i multimèdia 2 registres trobats  
1.
2 p, 17.0 MB Punts de llibre : Departament de Matemàtiques. Universitat Autònoma de Barcelona / Cufí, Julià, 1945- (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Farré, M. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Guasp Balaguer, Gregori (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ruiz, A. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Oficina Autònoma Interactiva Docent Disseny
Material promocional sobre les matemàtiques.
2011 (2011-12)
4 documents
2.
2 p, 1.3 MB Punts de llibre : Departament de Matemàtiques. Universitat Autònoma de Barcelona / Bardina i Simorra, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Camps, R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Guasp Balaguer, Gregori (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mondelo, Josep Maria (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Oficina Autònoma Interactiva Docent Disseny
Material promocional sobre les matemàtiques.
2010 (2010-11)
4 documents

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.